Active Low-Carber Forums
Atkins diet and low carb discussion provided free for information only, not as medical advice.
Home Plans Tips Recipes Tools Stories Studies Products
Active Low-Carber Forums
A sugar-free zone


Welcome to the Active Low-Carber Forums.
Support for Atkins diet, Protein Power, Neanderthin (Paleo Diet), CAD/CALP, Dr. Bernstein Diabetes Solution and any other healthy low-carb diet or plan, all are welcome in our lowcarb community. Forget starvation and fad diets -- join the healthy eating crowd! You may register by clicking here, it's free!

Go Back   Active Low-Carber Forums > Main Low-Carb Diets Forums & Support > Low Carb Health & Technical Forums > General Health
User Name
Password
Register FAQ Members Calendar Mark Forums Read Search Gallery My P.L.A.N. Survey


Reply
 
Thread Tools Display Modes
  #1   ^
Old Fri, Jun-08-18, 11:32
Ragnarok Ragnarok is offline
New Member
Posts: 5
 
Plan: Atkins
Stats: 315/280/238 Male 69 inch
BF:
Progress: 45%
Location: Northern England
Default yellow urine

My urine has turned yellow,i started taking a multi vit tablet three days ago.Will a vitamin tablet cause this,iv'e never had yellow urine before.Thanks.
Reply With Quote
Sponsored Links
  #2   ^
Old Fri, Jun-08-18, 11:34
BillyHW's Avatar
BillyHW BillyHW is offline
Registered Member
Posts: 378
 
Plan: Keto + IF
Stats: 260/300/165 Male 5' 6"
BF:
Progress: -42%
Location: Alberta, Canada
Default

I'm pretty sure vitamins will cause this.
Reply With Quote
  #3   ^
Old Fri, Jun-08-18, 12:17
Ambulo's Avatar
Ambulo Ambulo is offline
Senior Member
Posts: 1,133
 
Plan: No GPS/OMAD (23:1)
Stats: 150/125/120 Female 64 inches
BF:
Progress: 83%
Location: the North, England
Default

I believe it is the body dumping excess vitamin B from what you ingested, can't remember which B.
Reply With Quote
  #4   ^
Old Fri, Jun-08-18, 12:43
Ragnarok Ragnarok is offline
New Member
Posts: 5
 
Plan: Atkins
Stats: 315/280/238 Male 69 inch
BF:
Progress: 45%
Location: Northern England
Default

Thanks for putting my mind at ease.
Reply With Quote
  #5   ^
Old Fri, Jun-08-18, 17:57
GRB5111's Avatar
GRB5111 GRB5111 is offline
Posts: 2,310
 
Plan: Ketogenic (LCHFKD)
Stats: 227/186/185 Male 6' 0"
BF:
Progress: 98%
Location: Herndon, VA
Default

Quote:
Originally Posted by Ambulo
I believe it is the body dumping excess vitamin B from what you ingested, can't remember which B.

Exactly the root cause. Good observation. Not serious at all.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -6. The time now is 10:00.


Copyright © 2000-2018 Active Low-Carber Forums @ forum.lowcarber.org
Powered by: vBulletin, Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.